Loading, please wait...
:

product description page

Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine

Benadryl Ultratabs Allergy Relief Tablets - Diphenhydramine - image 1 of 3

About this item

Highlights

  • 48ct packs of BENADRYL ULTRATABS each with 25 mg of the antihistamine diphenhydramine HCl
  • Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
  • Provides temporary relief of cold symptoms like sneezing and runny nose to offer more than just allergy relief
  • 48 of allergy tablets for ages 6 and up for multi-symptom allergy relief
  • Active ingredient, diphenhydramine HCl, provides relief for allergy symptoms and cold symptoms
BENADRYL Allergy ULTRATABS in 48 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. BENADRYL ULTRATABS with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
Suggested Age: 12 Years and Up
Health Facts: Contains antihistamine
Active Ingredient Strength Value: 25 milligrams
Duration: 4 to 6 hours
Product Form: Tablet
Primary Active Ingredient: Diphenhydramine
Package Quantity: 48
Features: Coated Capsules
TCIN: 15118506
UPC: 312547171366
Item Number (DPCI): 094-04-0946
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$6.99
Size 48 Count
Shipping
In stock - free standard shipping with REDcard

Most recent reviews

Best out there

4 out of 5 stars
Anonymous 25 days ago
I would give it 5 stars except it doesn't come in a 24hr pill. I take singular and Zyrtec but still have to supplement with Benadryl. Wish I could take a single dose that would work all day. I'd even be happy with a 12hr pill.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Save me from being stuck inside

5 out of 5 stars
Anonymous 2 months ago
Allergy season is the worse. Can't enjoy the weather cause i am stuck inside with sinus pressure sneezing and itchy eyes. Benadryl helps me get back active, helps ease the side effect of the weather changes. I get to enjoy the nice weather without feeling sleepy from the pill.see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Really Works!

5 out of 5 stars
Anonymous 3 months ago
Growing up I never had allergies. With that being said, my girlfriend's roommate just got a Cat, and I recently found out I developed an allergy towards them. About 20 minutes after I came over to my girlfriend's place, both my eyes were swollen shut and It was getting hard to breath.. My girlfriend...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Packaging

3 out of 5 stars
Anonymous 6 months ago
The product works but I have trouble opening the bubble wrap. Isn’t there someplace I can buy then just loose in a container?see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Great product

5 out of 5 stars
Anonymous 7 months ago
Works every time. Tried the other 12 and 24 hour brands and still end up back to Benadryl.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

this product has great features

3 out of 5 stars
Anonymous 7 months ago
il love this procuct, it works so well and is so affordablesee moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Best Allergy Medicine

5 out of 5 stars
Anonymous 10 months ago
This is the best allergy medicine by far on the market and it doesn’t have all the downsides of other more expensive over the counter medications.see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Kosher?

5 out of 5 stars
Anonymous 10 months ago
Are your benadryl ultra tabs certified kosher??????see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.